# SDR IPXA2025050560498

- Difficulty date: May 2, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N629UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65778
- Aircraft time: 14,728 hours, 2,267 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Motor
- Condition: Faulted
- Location: Evas Blower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTS EVAS BLOWER MOTOR RUNS AND THE 'BATTERY CONDITION' LIGHT ILLUMINATES YELLOW R/R WITH NEW EVAS THEN CHECK NORMAL PER AMM 25-69-00-401
